# SDR ASOA20160723038R

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 36,135 hours, 27,276 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 01069538
- Condition: Odor
- Location: Cockpit
- Part time: 30,704 hours, 24,280 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FLIGHT DECK SMELLS OF ROTTEN FISH AND SPOILED MILK.  ODOR INTENSIFIED AFTER FLIGHT IS COMPLETED.  MX FOUND ODOR FROM FO'S PFD.  REMOVED AND REPLACED THE PFD,  OPS CHECKED GOOD AND NO FURTHER EVIDENCE OF ODOR. ACFT WAS APPROVED FOR RETURN TO SERVICE.
